BibTeX record journals/tcyb/JiQL23

download as .bib file

@article{DBLP:journals/tcyb/JiQL23,
  author       = {Wenqiang Ji and
                  Jianbin Qiu and
                  Hak{-}Keung Lam},
  title        = {Fuzzy-Affine-Model-Based Sliding-Mode Control for Discrete-Time Nonlinear
                  2-D Systems via Output Feedback},
  journal      = {{IEEE} Trans. Cybern.},
  volume       = {53},
  number       = {2},
  pages        = {979--987},
  year         = {2023},
  url          = {https://doi.org/10.1109/TCYB.2021.3096525},
  doi          = {10.1109/TCYB.2021.3096525},
  timestamp    = {Tue, 31 Jan 2023 20:45:33 +0100},
  biburl       = {https://dblp.org/rec/journals/tcyb/JiQL23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}